# SDR QXEA0201416

- Difficulty date: February 28, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- Aircraft time: 26,007 hours, 36,304 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - THREE FASTENERS AT THE BOTTOM RIGHT HAND SIDE OF THE VERTICAL STABILIZER ARE LOOSE.  REPAIRED IAW DHC-8 SRM 51-40-11.
